# SDR AUS20020824

- Difficulty date: July 16, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC3YR2
- System (JASC): 2810 · Fuel Storage
- Part: Drain Valve
- Part number: 492308
- Condition: Corroded
- Location: Fuel Storage
- Part time: 7,946 cycles
- Component: Fuel Storage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH FUEL SYSTEM DRAIN VALVE CORRODED DUE TO WATER CONTAMINATION. PERSONNEL/MAINTENANCE ERROR.
